# SDR 2001FA0000373

- Difficulty date: August 29, 2001
- Submitted: October 2, 2001
- Operation: General aviation
- Aircraft: N51403
- Make and model: Cessna 172P
- Aircraft serial: 17274308
- Engine: Lyc O320*
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: 98820104
- Condition: Failed
- Location: Pilots Lt Pedal
- Part time: 5,726 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATION ROD TO RUDDER PEDAL BROKE AT BASE OF THREADS AT FORK.  THERE WAS NO DAMAGE TO RUDDER PEDAL OR BRAKE MOUNT FOUND.
